# SDR CKSA97550

- Difficulty date: October 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N729CK
- Make and model: Boeing 727223
- Aircraft serial: 19482
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fwd Press Blkhd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE CPCP INSPECTION, FOUND 2 CRACKS FROM RIVET HOLES ON FWD FUSELAGE BULKHEAD 6 TO 8 DOWN AND 12 TO 18 FROM RIGHT SIDE.  INSTALLED REPAIR DOUBLER IAW SB 727-53146.  CORROSION TASK CARD NUMBER C53-100-01 PART 4 OF 6.  NON-ROUTINE TASK CARD NUMBER 003034.
